# SDR IPXA2024081881799

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 25,322 hours, 15,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: A53981317200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, CREASE BEAM AT L/H COMMON TO FR 74/75 SHOWS EVIDENCE OF CRACKS (2PL). DOT 72-007. LOCATED AND DRLLED NEW CREASE BEAM IAW A300-600 SRM 51-40-44. VERIFIED INSTALLED Z-PROFILE AT FR 75 L/H WITH RIVETS P/N: MS20426AD5-5. BTCH: 4234229. IAW SRM A300-600 SRM 51-40-21. R
